# SDR DALA2017031102044

- Difficulty date: March 6, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 80,720 hours, 35,785 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Dented
- Location: Bs 1420
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, BS 1420, FRAME, ABOVE FRAME SPLICE DENTED. REMOVED AND REPLACED THE AFT CARGO DOOR FRAME IAW SRM 51-40-02, PG 2, PARA 4, & DWG 146N1012, SHT 2, REV D.
